Finite core-pp-groups

Cutolo, G. and Khukhro, E. I. and Lennox, J. C. and Wiegold, J. and Rinauro, S. and Smith, H. (1997) Finite core-pp-groups. Journal of Algebra, 188 (2). pp. 701-719. ISSN 0021-8693

Full content URL: http://dx.doi.org/10.1006/jabr.1996.6811

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

Forna positive integer, a groupGis calledcore-nifH/H Ghas order at mostnfor every subgroupHofG(whereH Gis the normal core ofH, the largest normal subgroup ofGcontained inH). It is proved that a finite core-pp-groupGhas a normal abelian subgroup whose index inGis at mostp 2ifpâ� 2, which is the best possible bound, and at most 2 6ifp=2. © 1997 Academic Press.

Keywords:Algebra, Groups
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15731
Deposited On:14 Nov 2014 13:10

Repository Staff Only: item control page